Alert archive / Indiana / Flash Flood Warnings in 2009
Flash Flood Warning 28, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 2, 2009, 5:45 PM EDT for 4 counties in Indiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2009, 5:45 PM EDT (21:45 UTC)
- Expired
- Jun 2, 2009, 8:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hamilton County, IN, Hancock County, IN, Madison County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 43 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 6:00 PM EDT | HEAVY RAIN 1.38 | Castleton, IN | 1.38 INCHES OF RAIN MEASURED IN 30 MINUTES. |
| Jun 2, 6:35 PM EDT | FLASH FLOOD | Fishers, IN | NUMEROUS FLOODED STREETS IN THE FISHERS AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 581 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1261 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KIND 022145 FFWIND INC057-059-095-097-030045- /O.NEW.KIND.FF.W.0028.090602T2145Z-090603T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 545 PM EDT TUE JUN 2 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN HAMILTON COUNTY IN CENTRAL INDIANA... NORTHWESTERN HANCOCK COUNTY IN CENTRAL INDIANA... SOUTHWESTERN MADISON COUNTY IN CENTRAL INDIANA... NORTHEASTERN MARION COUNTY IN CENTRAL INDIANA... * UNTIL 845 PM EDT * AT 543 PM EDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING FROM A THUNDERSTORM NEAR GEIST RESERVOIR...OR 13 MILES NORTHEAST OF INDIANAPOLIS...MOVING EAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCCORDSVILLE...FORTVILLE...LAPEL AND INGALLS THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 0 AND 19. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 95 AND 103. REPORTS OF STREET FLOODING HAVE BEEN RECEIVED IN THE AREA NEAR FALL CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4010 8577 3982 8576 3981 8609 4003 8615 $$ 18/JP
3 follow-up statements
000 WGUS73 KIND 022215 FFSIND FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 615 PM EDT TUE JUN 2 2009 INC057-059-095-097-030045- /O.CON.KIND.FF.W.0028.000000T0000Z-090603T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-HANCOCK-MADISON-MARION- 615 PM EDT TUE JUN 2 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR NORTHEASTERN MARION...NORTHWESTERN HANCOCK...SOUTHEASTERN HAMILTON AND SOUTHWESTERN MADISON COUNTIES... AT 613 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS LOCATED NEAR FORTVILLE...OR 13 MILES SOUTHWEST OF ANDERSON...MOVING EAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAPEL AND INGALLS. RAINFALL AMOUNTS APPROACHING THREE INCHES PER HOUR WERE REPORTED WITH THIS STORM AS IT MOVED THROUGH NORTHEASTERN MARION COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN. && LAT...LON 4010 8577 3982 8576 3981 8609 4003 8615 $$ 18/JP
000 WGUS73 KIND 022256 FFSIND FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 656 PM EDT TUE JUN 2 2009 INC057-059-095-097-030045- /O.CON.KIND.FF.W.0028.000000T0000Z-090603T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-HANCOCK-MADISON-MARION- 656 PM EDT TUE JUN 2 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR NORTHEASTERN MARION...NORTHWESTERN HANCOCK...SOUTHEASTERN HAMILTON AND SOUTHWESTERN MADISON COUNTIES... AT 653 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS REPORTED FLASH FLOODING IN THE FISHERS AREA. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAPEL AND INGALLS. WHILE RAINFALL HAS ENDED IN THE WARNED AREA. REPORTS INDICATE THAT FLOOD WATERS ARE SLOW TO RECEDE...IN PART DUE TO BLOCKAGE OF STORM DRAINS BY TREE DEBRIS AND HAIL. MULTIPLE AREAS OF STREET FLOODING HAVE BEEN OBSERVED. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 4010 8577 3982 8576 3981 8609 4003 8615 $$ 18/JP
000 WGUS73 KIND 030040 FFSIND FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 840 PM EDT TUE JUN 2 2009 INC057-059-095-097-030048- /O.EXP.KIND.FF.W.0028.000000T0000Z-090603T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAMILTON-HANCOCK-MADISON-MARION- 840 PM EDT TUE JUN 2 2009 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 PM EDT FOR NORTHEASTERN MARION...NORTHWESTERN HANCOCK...SOUTHEASTERN HAMILTON AND SOUTHWESTERN MADISON COUNTIES... LOCAL OFFICIALS REPORT THAT FLOOD WATERS ARE RECEDING. A FEW PONDED AREAS MAY REMAIN OVER THE NEXT ONE TO TWO HOURS...AS DRAINAGE CONTINUES. ADDITIONAL THUNDERSTORMS ARE POSSIBLE OVERNIGHT...WHICH MAY CAUSE FLOODING TO RETURN. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR FURTHER HAZARDOUS WEATHER AND FLOODING INFORMATION. LAT...LON 4010 8577 3982 8576 3981 8609 4003 8615 $$ NIELD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 3:30 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 2, 3:30 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 330 PM EDT TUE JUN 2 2009 .DISCUSSION... RADAR MOSAIC SHOWS THUNDERSTORMS FORMING ALONG THE STATIONARY FNT ACRS CENTRAL INDIANA /CURRENTLY RIGHT OVR KIND/ AND SCT THUNDERSTORMS ACRS SRN IL...MO...KY...OH. TEMPS ACRS THE FA RANGE FROM UPR 80S S OF THE BOUNDARY TO MID 70S NORTHERN FA. WINDS NELY N OF THE BOUNDARY AND SWLY TO THE SOUTH OF IT. FORECAST FOCUS IS ON POPS/SEVERE/FLOOD POTENTIAL THIS EVENING/TONIGHT. GENERALLY LEANED TOWARD THE NAM WHERE TIMING DIFFERENCES OCCURRED AS GFS SEEMS TO BE A SLOW OUTLIER WITH FROPA. FOR TEMPS THEN LEANED MORE HEAVILY ON MET GUIDANCE. THIS AFTERNOON/EVENING...SCT CONVECTION FORMING ALONG THE BOUNDARY WILL CONTINUE THRU THE AFTERNOON/EVENING AND COVERAGE WILL INCREASE. PLENTY OF INSTABILITY SOUTH OF THE BOUNDARY WITH LAPS SFC CAPES OF 2000-3000 J/KG BUT IT DROPS OFF QUICKLY TO THE N. SHEAR FAIRLY WEAK SOUTH OF THE BOUNDARY BUT INCREASES NORTH OF THE BOUNDARY. EXPECTING SVR STORMS WITH THE MAIN THREATS OF WIND AND HAIL. WL ALSO HAVE TO WATCH HEAVY RAIN UP ACRS THE NORTH WHICH RECEIVED AROUND 2 INCHES LAST NIGHT. KEPT LIKELY POPS ACRS THE NORTH AND HIGH CHC POPS S. TONIGHT...SEVERE POTENTIAL SHUD DIMINISH WITHIN A COUPLE HOURS OF SUNSET AS INSTABILITY DROPS OFF. S/W APPROACHES THE FA AND LL JETLET PICKS UP ACRS THE SW. WITH THIS IMPINGING ON THE FNT EXPECT TO SEE STORMS CONTINUE. PW OF 1.5-2 INCHES MOVES ACRS THE AREA AS WELL. ALL THIS TOGETHER POINTS TO HEAVY RAIN AND FLOODING/FLASH FLOODING POTENTIAL. NAM/GFS BOTH GIVING OVER 2 INCH BULLSEYE ACRS THE AREA BUT SOUTH OF THE HEAVY RAIN AXIS FROM LAST NIGHT. THIS WL BEAR WATCHING. FOR POPS WENT CATEGORICAL EXCEPT FOR LIKELIES FAR S. WED...KEPT LIKELIES ACRS MUCH OF THE AREA IN THE MORNING AND THE SE IN THE AFTERNOON. WHILE SFC FNT IS S AND JUST ABOUT TO THE OH RVR BY 12Z...850 FNT IS STILL ACRS THE FA. PLENTY OF CONVERGENCE ALOFT WITH THIS FEATURE...HENCE THE HIGH POPS. ELEVATED NATURE WILL NOT PRECLUDE THUNDER BUT SHUD PRECLUDE ANY SVR RISK. KEPT FCST DRY THU-SAT. AFTER THAT MODELS NOT IN GOOD AGREEMENT ON TIMING OR STRENGTH OF NEXT SYSTEM AND FRONTAL POSITIONS WITH IT. FOR THIS REASON KEPT CHC THUNDER GOING SAT NT THRU MON NT. WILL HAVE TO REFINE AS MODELS COME INTO BETTER AGREEMENT IN THE COMING DAYS. && .AVIATION...DISCUSSION FOR 18Z TAFS CU STARTING TO POP ACRS WCNTRL IL AND TEMPS ARE NEAR CONVECTIVE TEMPS. SO...EXPECT TRWS TO POP UP NEAR QUASI-STBRY BOUNDARY JUST N OF HUF AND IND NEAR ISSUANCE TIME. WL GO WITH VCTS THERE TO START TEMPO TRWS FM 00Z-04Z AT WHICH TIME BEST LIFT ASSOCIATED WITH APRCHG S/W OCCURRS AND RAPID REFRESH WAS SHOWING INCRSD ACTIVITY. OTHERWISE...WL JUST GO WITH VCTS AFT 21Z AT BMG. AT KLAF...WL JUST GO WITH VCSH AND CBS AS ATMS THERE ONLY SLIGHTLY UNSTABLE COMPARED TO THE 2500-3000 J/KG CAPE S OF THE FNT. ACTIVITY SHOULD WANE OVERNGT WITH LOSS OF SS AS WAS THE CASE LAST NGT. ALSO...WL END THE ACTIVITY FM N TO S AS THE FNT SLIDES SE OVERNGT. SW WINDS LESS THAN 10 KTS TODAY S OF THE FNT AND NE LESS THAN 10 KTS N OF THE FNT. COULD AGAIN BE SOME IFR CONDITIONS TNGT IN AREAS THAT RECEIVE A LOT OF RAIN...BUT ATTM...WL HOLD OFF UNTIL THE EVE TAFS WHEN WE HAVE A BETTER IDEA WHERE THAT RAIN FALL. OTHERWISE...LOOK FOR MOSTLY VFR CIGS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...MK PUBLIC...CP
Hazardous weather outlook, Jun 2, 3:52 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 352 PM EDT TUE JUN 2 2009 INZ021-028>031-035>049-051>057-060>065-067>072-032000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 352 PM EDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL INDIANA THIS EVENING AND TONIGHT. SOME STORMS COULD BE SEVERE PRODUCING LARGE HAIL AND DAMAGING DOWNBURST WINDS. WITH A STATIONARY FRONT ACROSS THE AREA AN ISOLATED TORNADO CANNOT BE RULED OUT. THE STORMS ARE ALSO EXPECTED TO PRODUCE HEAVY RAINS CREATING A RISK FOR FLASH FLOODING TONIGHT. AS USUAL...ANY STORMS WILL ALSO BE A THREAT TO PRODUCE DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MORE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY BUT NO SEVERE WEATHER IS EXPECTED. ADDITIONAL LOCALLY HEAVY RAINS WILL BE POSSIBLE. THERE IS A FLOOD ADVISORY FOR BANKFULL CONDITIONS ON THE WABASH RIVER FROM TUESDAY THROUGH FRIDAY. SEE THE LATEST FLOOD STATEMENT FOR DETAILS. THERE IS ALSO A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY. IT IS TOO EARLY TO DETERMINE IF THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 2, 5:26 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
526 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL 2 SE BROWNSBURG 39.82N 86.37W
06/02/2009 E1.00 INCH HENDRICKS IN TRAINED SPOTTER
4 TO 6 MINUTES OF DIME/QUARTER HAIL
&&
ETERRELLLocal storm report, Jun 2, 5:28 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
528 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL INDIANAPOLIS 39.78N 86.15W
06/02/2009 E1.25 INCH MARION IN BROADCAST MEDIA
NEAR 75TH ST AND BINFORD
&&
ETERRELLLocal storm report, Jun 2, 5:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
531 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CASTLETON 39.90N 86.05W
06/02/2009 E1.50 INCH MARION IN AMATEUR RADIO
1.5 INCH HAIL NEAR 86TH ST AND ALLISONVILLE RD.
&&
ETERRELLLocal storm report, Jun 2, 5:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
535 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL FISHERS 39.95N 86.02W
06/02/2009 E2.00 INCH HAMILTON IN AMATEUR RADIO
NEAR 111TH AND ALLISONVILLE RD.
&&
ETERRELLLocal storm report, Jun 2, 5:38 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
538 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL FISHERS 39.95N 86.02W
06/02/2009 E1.75 INCH HAMILTON IN PUBLIC
WINDOW DAMAGE TO NWS EMPLOYEE/S HOUSE.
&&
ETERRELLLocal storm report, Jun 2, 5:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
545 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM FLASH FLOOD INDIANAPOLIS 39.78N 86.15W
06/02/2009 MARION IN TRAINED SPOTTER
3 TO 4 INCHES OF WATER FLOWING OVER ROAD NEAR FALL CREEK
AND BROKENHURST RD
&&
ETERRELLThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 9:03 PM EDT | Flash Flood Warning | IND | Tipton | 3 hr |
| Jun 1, 9:56 PM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 94 min |
| Jun 1, 10:40 PM EDT | Flash Flood Warning | IND | Clinton | 95 min |
| Jun 1, 11:26 PM EDT | Areal Flood Warning | IND | Tippecanoe, Warren | 3 hr |
| Jun 1, 11:55 PM EDT | Areal Flood Warning | IND | Clinton, Tippecanoe, Tipton | 3 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Fountain, Parke, Vermillion, Warren | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Parke, Vermillion, Vigo | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Parke, Vermillion, Vigo | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Sullivan, Vigo | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Knox, Sullivan | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Knox, Sullivan | 23 hr |
| Jun 2, 3:00 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 45 min |
| Jun 2, 3:30 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 45 min |
| Jun 2, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Henry | 47 min |
| Jun 2, 4:14 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 46 min |
| Jun 2, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion | 48 min |
| Jun 2, 5:08 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 41 min |
| Jun 2, 5:26 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion | 49 min |
| Jun 2, 5:37 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 38 min |
| Jun 2, 5:44 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam | 22 min |
| Jun 2, 6:03 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 9 min |
Nearby
Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.